MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35012
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The delivery system was requested but has not yet been received.The lot history record (lhr) review revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.Investigation is not yet complete.Additional relevant, significant information will be submitted in a follow-up report.
 
Event or Problem Description
On 22-november-2019, percutaneous coronary intervention (pci) was performed as follows for treatment of a lesion in the mildly tortuous mid left anterior descending (mlad) coronary artery: no pre-dilataiton was performed.A 3.5x12mm cobra pzf¿ nanocoated coronary stent system was unpackaged and prepped per usual procedure without issue; the technician observed the stent to remain on delivery system prior to use and handed off system to physician, who believed stent was on device.The delivery system was then inserted into guide catheter and advanced to lesion without difficulty and without resistance; the device was inflated at the lesion.Upon withdrawal of the delivery system, the physician noted that the stent was not at the lesion site and not on the delivery system.Stent was unable to be located via imaging.Although the stent was unable to be found in anatomy angiographically, or in the cath lab, the physician is unable to confirm if stent remains in patient anatomy.Plaque shift and dissections were noted on angiography, but were not flow-limiting.The target lesion was treated via deployment of a drug-eluting stent.No adverse events were noted during or immediately after pci.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key9480826
Report Number3009306400-2019-00069
Device Sequence Number366097
Product Code MAF
UDI-Device Identifier00879397000845
UDI-Public(01)00879397000845(17)220831(10)1908264001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number170-03-35012
Device Catalogue Number170-03-35012
Device Lot Number1908264001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR